Commentarii Mathematici Helvetici


Full-Text PDF (310 KB) | Metadata | Table of Contents | CMH summary
Volume 76, Issue 3, 2001, pp. 416–435
DOI: 10.1007/PL00013214

Published online: 2001-09-30

Quasihyperbolic boundary conditions and capacity: Hölder continuity of quasiconformal mappings

Pekka Koskela[1], Jani Onninen[2] and Jeremy T. Tyson[3]

(1) University of Jyväskylä, Finland
(2) Syracuse University, USA
(3) University of Illinois, Urbana, USA

No abstract available for this article.

No keywords available for this article.

Koskela Pekka, Onninen Jani, Tyson Jeremy: Quasihyperbolic boundary conditions and capacity: Hölder continuity of quasiconformal mappings. Comment. Math. Helv. 76 (2001), 416-435. doi: 10.1007/PL00013214